Alert archive / Texas / Hydrologic Warnings in 2010

Hydrologic Warning 32, NWS Austin/San Antonio, TX

June 9, 2010Comal County, Gonzales County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this hydrologic warning at Jun 9, 2010, 6:59 AM CDT for Comal County, Gonzales County, Guadalupe County, Texas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2010, 6:59 AM CDT (11:59 UTC)
Expired
Jun 9, 2010, 2:44 PM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX

Counties Comal County, TX, Gonzales County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Comal River at New Braunfels (NBCT2).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WGUS44 KEWX 091159
FLWEWX
TXC091-177-187-100559-
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT WED JUN 9 2010

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS COMAL RIVER IN TEXAS...

  COMAL RIVER AFFECTING COMAL COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS RIVER FLOOD SITUATION AND ALL PERSONS SHOULD 
TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-177-187-100559-
/O.NEW.KEWX.HY.W.0032.000000T0000Z-000000T0000Z/
/NBCT2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
659 AM CDT WED JUN 9 2010

FORECAST INFORMATION FOR
  COMAL RIVER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 AM WEDNESDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE RAPIDLY AND EXCEED 
  THE MODERATE FLOOD STAGE OF 15 FEET BEFORE 9 AM WEDNESDAY. THE RIVER MAY 
  CONTINUE TO RISE AND UPDATED FORECAST WILL BE ISSUED AS NECESSARY.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN THE VICINITY OF 
  SAN ANTONIO STREET. NUMEROUS SECONDARY ROADS AND STREETS IN THE COMAL RIVER FLOOD PLAIN 
  ARE FLOODED IN NEW BRAUNFELS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.7 FEET ON JUL 9 2002. 

$$
2 follow-up statements
465 
WGUS44 KEWX 091344
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT WED JUN 9 2010

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  COMAL RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS RIVER FLOOD SITUATION AND EVERYONE
SHOULD HAVE TAKEN OR BE PREPARED TO TAKE IMMEDIATE ACTIONS TO
PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-177-187-100744-
/O.CON.KEWX.HY.W.0032.000000T0000Z-000000T0000Z/
/NBCT2.2.ER.100609T1120Z.100609T1230Z.000000T0000Z.NO/
844 AM CDT WED JUN 9 2010

...OBSERVED FLOODING INCREASED TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE COMAL RIVER.
* UNTIL FURTHER NOTICE OR THE WARNING IS CANCELLED. 
* AT 7:30 AM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO RISE RAPIDLY AND 
  APPROACH 19 FEET BEFORE 11 AM WEDNESDAY.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING THREATENS LOWEST BUSINESSES IN 
  THE VICINITY OF SAN ANTONIO STREET. NUMEROUS SECONDARY ROADS AND STREETS 
  IN THE COMAL RIVER FLOOD PLAIN ARE FLOODED IN NEW BRAUNFELS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 11 AM
LOCATION           STG  STG    STG    DAY TIME    WED   

HEADWATER POINTS
  COMAL             9   11    16.4    WED 7 AM    19.0                          

$$
942 
WGUS84 KEWX 091944
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT WED JUN 9 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  COMAL RIVER AFFECTING COMAL COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC091-177-187-092014-
/O.CAN.KEWX.HY.W.0032.000000T0000Z-100609T1944Z/
/NBCT2.U.ER.100609T1120Z.000000T0000Z.100609T1759Z.UU/
244 PM CDT WED JUN 9 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE COMAL RIVER AT COMAL.
* AT 1:30 PM WEDNESDAY THE STAGE WAS ESTIMATED AT 10.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER CRESTED LATE WEDNESDAY MORNING AND WILL CONTINUE TO FALL TO
  BELOW THE BANKFULL LEVEL OF 9 FEET BY WEDNESDAY EVENING. THE GAGE WAS 
  UNDER WATER THIS MORNING AND IS CURRENTLY OUT OF SERVICE. THIS IS THE LAST
  FORECAST FOR THE COMAL RIVER FOR THIS EVENT.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO LOW AREAS OF THE 
  TUBE CHUTE PARK ABOVE SAN ANTONIO STREET AND LOW AREAS OF THE FLOOD PLAIN.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

HEADWATER (NON RFC) POINTS
  COMAL              9   11   E10.5   WED 130 PM                              

$$

What forecasters said that day

The local office's own words before this hydrologic warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this hydrologic warning went out at Jun 9, 3:08 AM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 9, 3:08 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 AM CDT WED JUN 9 2010

.DISCUSSION...
MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN
ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES
AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON
COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO
10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE
COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC
IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS
AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS
EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION
OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS
MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION
TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL
COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN
CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR
CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST
TOWARDS THE ARKLATEX.

THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF
AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND.
THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN
COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE
BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE
NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

FCST A BLEND OF THE GFS AND ECMWF.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  77  90  77  94 /  70  50  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  84  75  90  75  93 /  80  50  30  10  10
NEW BRAUNFELS MUNI AIRPORT     86  76  91  76  93 /  70  40  20  10  10
BURNET MUNI AIRPORT            84  74  90  75  92 /  70  50  30  10  10
DEL RIO INTL AIRPORT           93  77  95  75  94 /  10  10  -   10  10
GEORGETOWN MUNI AIRPORT        84  76  90  76  92 /  70  50  30  10  10
HONDO MUNI AIRPORT             88  75  93  75  93 /  50  20  10  10  10
SAN MARCOS MUNI AIRPORT        85  76  91  76  93 /  70  40  30  10  10
LA GRANGE - FAYETTE REGIONAL   84  77  89  77  92 /  80  30  40  10  20
SAN ANTONIO INTL AIRPORT       87  77  91  77  93 /  60  30  20  10  10
STINSON MUNI AIRPORT           87  77  92  77  93 /  50  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 6 PM THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Jun 9, 6:42 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 AM CDT WED JUN 9 2010

TXZ172-173-189>194-205>209-220>225-101145-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
642 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A MOIST AND UNSTABLE AIRMASS WILL GENERATE CONTINUED SHOWERS AND
THUNDERSTORMS THROUGH THE DAY. SOME OF THESE STORMS WILL BE HEAVY
WITH FLASH FLOODING THE GREATEST THREAT. THE FLASH FLOOD WATCH
AREA IS GENERALLY SOUTH AND EAST OF A LINE FROM CHARLOTTE IN
SOUTHWEST ATASCOSA COUNTY TO BOERNE TO BURNET. RAINFALL TOTALS
WILL GENERALLY RANGE FROM 2 TO 4 INCHES WITH ISOLATED 5 TO 8 INCH
AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>188-202>204-217>219-228-101145-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
642 AM CDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 9, 4:42 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
442 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLASH FLOOD      KYLE                    29.99N  97.87W
06/09/2010                   HAYS               TX   LAW ENFORCEMENT

            STREETS CLOSED IN THE CITY OF KYLE DUE TO HIGH WATER.

&&

EVENT NUMBER EWX1000384

JME
Local storm report, Jun 9, 5:16 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     LIGHTNING        ELGIN                   30.35N  97.37W
06/09/2010                   BASTROP            TX   EMERGENCY MNGR

            POWER OUTAGES IN ELGIN

&&

EVENT NUMBER EWX1000385

JME
Local storm report, Jun 9, 5:34 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      SAN MARCOS              29.88N  97.93W
06/09/2010                   HAYS               TX   BROADCAST MEDIA

            BELL SPRINGS SEVERAL INCHES OF WATER ON ROAD...WAYSIDE
            DRIVE AT CR179 ONE HALF FOOT OF WATER OVER THE
            ROAD...FM1492 AT THE BLANCO RIVER SEVERAL INCHES OF
            WATER OVER THE ROAD...LITTLE ARKANSAS ROAD AT CR174
            EIGHT INCHES OF WATER OVER THE ROAD.

&&

EVENT NUMBER EWX1000386

JME
Special weather statement, Jun 9, 5:38 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT WED JUN 9 2010

TXZ206-091130-
COMAL-
538 AM CDT WED JUN 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COMAL COUNTY UNTIL 630 AM
CDT...

AT 533 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CANYON LAKE DAM...MOVING
NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CANYON LAKE DAM...
  STARTZVILLE...
  CANYON CITY...
  SATTLER...

THE HEAVY RAIN WILL LIKELY FLOOD LOW LYING AREAS SUCH AS
DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, Jun 9, 6:14 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      2 E GEORGETOWN          30.65N  97.65W
06/09/2010                   WILLIAMSON         TX   LAW ENFORCEMENT

            A LOW WATER CROSSING NEAR COUNTY ROAD 100 HAD 1 FOOT OF
            WATER FLOWING OVER IT. IT WAS BEING BARRICADED.

&&

EVENT NUMBER EWX1000387

MAB
Local storm report, Jun 9, 6:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     HEAVY RAIN       GEORGETOWN              30.65N  97.69W
06/09/2010  M3.00 INCH       WILLIAMSON         TX   EMERGENCY MNGR

            2.8 INCHES OF RAINFALL OVERNIGHT ENDING AT 630 AM THIS
            MORNING.

&&

EVENT NUMBER EWX1000388

JME

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:21 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 8, 9:47 PM CDTFlash Flood WarningEWXAtascosa, Wilson3 hr
Jun 8, 10:10 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe110 min
Jun 8, 10:51 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 12:47 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Guadalupe, Wilson3 hr
Jun 9, 1:57 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 2:47 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis4 hr
Jun 9, 3:21 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 9, 3:28 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 9, 3:44 AM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Jun 9, 4:08 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 4:33 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson117 min
Jun 9, 5:57 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 9, 6:49 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 7:01 AM CDTAreal Flood AdvisoryEWXLee119 min
Jun 9, 7:55 AM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe61 min
Jun 9, 9:01 AM CDTRiver Flood WarningEWXGuadalupe13 hr
Jun 9, 9:18 AM CDTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jun 9, 9:21 AM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca54 min
Jun 9, 9:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca110 min
Jun 9, 10:13 AM CDTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jun 9, 10:13 AM CDTRiver Flood WarningEWXGonzales58 hr
Jun 9, 10:14 AM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 9, 10:22 AM CDTAreal Flood AdvisoryEWXFayette2 hr
Jun 9, 1:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette107 min
Jun 9, 2:48 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Jun 9, 3:42 PM CDTAreal Flood AdvisoryEWXGillespie, Llano108 min
Jun 9, 4:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano53 min
Jun 9, 4:13 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningEWXGillespie47 min

Nearby

Hydrologic Warnings in Texas, 2010Every hydrologic warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.